MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Break (1069); Difficult to Fold, Unfold or Collapse (1254); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar40e was marked as "complaint".Through follow up it was learned that there was an issue with the haptic.The lens came in contact with the patient's eye and was difficult to insert.It was indicated that the surgery was completed with a new lens.Material has been discarded.No further information was provided.
 
Additional Manufacturer Narrative
Information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Date of event: date unknown/ not provided.If implanted, give date: not applicable, there is no indication that the lens was implanted.If explanted, give date: not applicable, there is no indication that the lens was implanted.Hence, not explanted.Telephone number: +493916717357.The device has not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that through follow up the nurse reported that she does not remember exactly the details, but she thinks that the lens did not unfold.Section h6 - medical device problem code: 1254 - difficult to fold, unfold or collapse all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Through follow up the nurse reported that she does not remember exactly, but she thinks that the lens didn't unfold.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was noted that in the initial report submitted under 3012236936-2022-01302 section b3 was inadvertently not addressed.Therefore, this supplemental filing is to correct the missed event date that had been provided by the customer.Date of event: 04-may-2022.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14442459
Report Number3012236936-2022-01302
Device Sequence Number4519273
Product Code HQL
UDI-Device Identifier05050474502178
UDI-Public(01)05050474502178(17)261129
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/23/2022
07/21/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date06/13/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE, MODEL/LOT: UNKNOWN
Patient SexUnknown